# SDR EIA990256

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 737-756
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, A FUSELAGE SKIN REPAI AT STATION 737 TO 756, LONGERON 19R, WAS EVALUATED AND FOUND TO BE AN UNACCEPTABLE REPAIR.  REMOVED EXISTING REPAIR, NDT'D AREA AND INSTALLED NEW FABRICATED DOUBLER PER ECRA 942-53-0111-2.  (M)
